# SDR DHL2007362501

- Difficulty date: January 6, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 47,663 hours, 30,403 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT RACK AND SEAT TRACK FLANGE HAS CORROSION AT LBL 17 BETWEEN FRAMES 18 THRU FRAME 38B.  INSTALLED NEW SECTION OF SEAT TRACK AT CABIN FLOOR BETWEEN FR 18 THRU FR 38B LBL 17 IAW A300 SRM 53-10-10 AND 51-10-40.
